# SDR 2024FA0000816

- Difficulty date: November 5, 2024
- Submitted: November 5, 2024
- Operation: General aviation
- Aircraft: N207AB
- Make and model: Piper PA-28-161
- Aircraft serial: 2841284
- Aircraft time: 14,150 hours
- Engine: Lyc O320D3G
- Engine time: 5,247 hours
- Propeller: Snsnch 74DMS
- System (JASC): 2800 · Aircraft Fuel System
- Part: Selector Valve
- Part number: 63842006
- Part serial: 2617
- Condition: Faulted
- Location: Fuel Sys
- Part time: 14,150 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

AFTER TAKE OF THE ENGINE  LOSS POWER AND AFTER FURTHER INVESTIGATION WE DETERMENT THAT THE FUEL SELECTOR VALVE WAS CLOSING THE FUEL WHILE IT WAS ON THE LEFT TANK  POSITION CAUSING THE ENGINE TO SHUT DOWN.
